# SDR SWIA2024121601365

- Difficulty date: November 25, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 20,125 hours, 14,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH LATERAL SEAT TRACK SEGMENT FR 21-23 HAS GOUGE DAMAGE AT FR 21 AND 22.     (C-CHECK RO 12/13/2024)    REMOVED AND REPLACED MAIN CABIN RH LATERAL SEAT TRACK SEGMENT FR 20-23 REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
